Science in China Series A: Mathematics

, Volume 51, Issue 2, pp 195–202

Strong law of large numbers for Markov chains indexed by an infinite tree with uniformly bounded degree

Article

DOI: 10.1007/s11425-008-0015-1

Cite this article as:
Huang, H. & Yang, W. Sci. China Ser. A-Math. (2008) 51: 195. doi:10.1007/s11425-008-0015-1

Abstract

In this paper, we study the strong law of large numbers and Shannon-McMillan (S-M) theorem for Markov chains indexed by an infinite tree with uniformly bounded degree. The results generalize the analogous results on a homogeneous tree.

Keywords

Markov chains Shannon-McMillan theorem strong law of large numbers uniformly bounded tree 

MSC(2000)

60F15 60J10 

Copyright information

© Science in China Press 2008

Authors and Affiliations

  1. 1.Department of MathematicsShanghai Jiaotong UniversityShanghaiChina
  2. 2.Faculty of ScienceJiangsu UniversityZhenjiangChina

Personalised recommendations